By Topic

Orthonormal high-level canonical PWL functions with applications to model reduction

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Julian, P. ; Dept. de Ingenieria Electr., Univ. Nacional del Sur, Bahia Blanca, Argentina ; Desages, A. ; D'Amico, B.

An inner product is defined for the linear vector space PWLH [S] of all the piecewise linear (PWL) continuous mappings defined over a rectangular compact set S, using a simplicial partition H. This permits us to assure that PWLH[S] is a Hilbert space. Then, the notion of orthogonality is introduced and orthonormal bases of PWL functions are formulated. A relevant consequence of the approach is that the problem of function approximation can be translated to the more studied field of approximation in Hilbert spaces of finite dimension. As will be shown, this powerful theoretical framework can be used to generate an optimal scheme for model reduction

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:47 ,  Issue: 5 )